# SDR MALA976454

- Difficulty date: July 20, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N406XJ
- Make and model: Saab 340B
- Aircraft serial: 406
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Doubler
- Condition: Damaged
- Location: Bs 718-753
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C CHECK, FIVE EACH EXTERNAL REPAIR DOUBLERS ON LEFT AFT FUSELAGE BETWEEN STATION 718.0 AND 753.0.  MAINTENANCE REPAIR WITH IAW 725DS0652.
